# SDR DALA1129999875

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA Y 245 BETWEEN LONGERON 15 RT AND 16 RT EXTERNAL SKIN WITH DENT.  CHECKED DENT FROM STA Y 245 BETWEEN LONGERON 15 RT AND 16 RT OUT OF LIMITS PER SRM 53-04 PG: 217 FIG 38 CONDITION 1A COLD FORMED SKIN BACK TO ORIGINAL.  CONTOUR IAW SRM 53-04 FIG 38 TABLE C "NOTE" FABBED REPAIR DOUBLER IAW SRM 53-04 FIG 38 PAGE 218AA.  INSTALLED ID TAG IAW PS 900-5-1 PG 4.
